Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 4, Pages 134–136 (Mi mz4568)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Width of the Hardy classes $H^p$ in weighted $L_p$ spaces

O. G. Parfenov

Leningrad State University

Full text: PDF file (309 kB)

English version:
Mathematical Notes, 1992, 51:4, 419–420

Bibliographic databases:

Received: 30.01.1991

Citation: O. G. Parfenov, “Width of the Hardy classes $H^p$ in weighted $L_p$ spaces”, Mat. Zametki, 51:4 (1992), 134–136; Math. Notes, 51:4 (1992), 419–420

Citation in format AMSBIB
\Bibitem{Par92}
\by O.~G.~Parfenov
\paper Width of the Hardy classes $H^p$ in weighted $L_p$ spaces
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 4
\pages 134--136
\mathnet{http://mi.mathnet.ru/mz4568}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1172479}
\zmath{https://zbmath.org/?q=an:0792.30025}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 4
\pages 419--420
\crossref{https://doi.org/10.1007/BF01250559}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KB66600040}


Linking options:
  • http://mi.mathnet.ru/eng/mz4568
  • http://mi.mathnet.ru/eng/mz/v51/i4/p134

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. G. Parfenov, “Bernstein widths for some classes of analytic functions”, Math. Notes, 56:4 (1994), 1075–1081  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:114
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021